Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 142, Number 4

Operator ideals and assembly maps in $K$-theory
Guillermo Cortiñas and Gisela Tartaglia.
Proc. Amer. Math. Soc. 142 (2014), 1089-1099
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3162232
On the category of cofinite modules which is Abelian
Kamal Bahmanpour, Reza Naghipour and Monireh Sedghi.
Proc. Amer. Math. Soc. 142 (2014), 1101-1107
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3162233
Auslander-Reiten theory of small half quantum groups
Julian Külshammer.
Proc. Amer. Math. Soc. 142 (2014), 1109-1119
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3162234
Irreducibility and stable rationality of the loci of curves of genus at most six with a marked Weierstrass point
Evan M. Bullock.
Proc. Amer. Math. Soc. 142 (2014), 1121-1132
Abstract, references and article information
Full-text PDF
MathSciNet review: 3162235
Autoequivalences of toric surfaces
Nathan Broomhead and David Ploog.
Proc. Amer. Math. Soc. 142 (2014), 1133-1146
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3162236
A note on special values of $L$-functions
Sanoli Gun, M. Ram Murty and Purusottam Rath.
Proc. Amer. Math. Soc. 142 (2014), 1147-1156
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3162237
Automorphisms of affine smooth varieties
Zbigniew Jelonek and Tomasz Lenarcik.
Proc. Amer. Math. Soc. 142 (2014), 1157-1163
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3162238
NAK for Ext and ascent of module structures
Benjamin J. Anderson and Sean Sather-Wagstaff.
Proc. Amer. Math. Soc. 142 (2014), 1165-1174
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3162239
On the Gorenstein and cohomological dimension of groups
Olympia Talelli.
Proc. Amer. Math. Soc. 142 (2014), 1175-1180
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3162240
Extending multipliers of the Fourier algebra from a subgroup
Michael Brannan and Brian Forrest.
Proc. Amer. Math. Soc. 142 (2014), 1181-1191
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3162241
Computing the Galois group of some parameterized linear differential equation of order two
Thomas Dreyfus.
Proc. Amer. Math. Soc. 142 (2014), 1193-1207
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3162242
Some toy Furstenberg sets and projections of the four-corner Cantor set
Daniel M. Oberlin.
Proc. Amer. Math. Soc. 142 (2014), 1209-1215
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3162243
Multilinear embedding – convolution estimates on smooth submanifolds
William Beckner.
Proc. Amer. Math. Soc. 142 (2014), 1217-1228
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3162244
Polynomial numerical indices of $\boldsymbol{C(K)}$ and $\boldsymbol{L_{1}(𝜇)}$
Domingo García, Bogdan C. Grecu, Manuel Maestre, Miguel Martín and Javier Merí.
Proc. Amer. Math. Soc. 142 (2014), 1229-1235
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3162245
The Schwarz lemma in Clifford analysis
Zhongxiang Zhang.
Proc. Amer. Math. Soc. 142 (2014), 1237-1248
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3162246
Nonnegative solutions with a nontrivial nodal set for elliptic equations on smooth symmetric domains
P. Poláčik and Susanna Terracini.
Proc. Amer. Math. Soc. 142 (2014), 1249-1259
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3162247
Decomposing the $C^{*}$-algebras of groupoid extensions
Jonathan H. Brown and Astrid an Huef.
Proc. Amer. Math. Soc. 142 (2014), 1261-1274
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3162248
Log-Lipschitz embeddings of homogeneous sets with sharp logarithmic exponents and slicing products of balls
James C. Robinson.
Proc. Amer. Math. Soc. 142 (2014), 1275-1288
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3162249
Kato’s inequality and form boundedness of Kato potentials on arbitrary Riemannian manifolds
Batu Güneysu.
Proc. Amer. Math. Soc. 142 (2014), 1289-1300
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3162250
Truncated Toeplitz operators of finite rank
R. V. Bessonov.
Proc. Amer. Math. Soc. 142 (2014), 1301-1313
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3162251
Gevrey hypoellipticity for sums of squares with a non-homogeneous degeneracy
Antonio Bove and David S. Tartakoff.
Proc. Amer. Math. Soc. 142 (2014), 1315-1320
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3162252
Absence of eigenvalues of non-selfadjoint Schrödinger operators on the boundary of their numerical range
Marcel Hansmann.
Proc. Amer. Math. Soc. 142 (2014), 1321-1335
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3162253
Sendov conjecture for high degree polynomials
Jérôme Dégot.
Proc. Amer. Math. Soc. 142 (2014), 1337-1349
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3162254
A quantitative metric differentiation theorem
Jonas Azzam and Raanan Schul.
Proc. Amer. Math. Soc. 142 (2014), 1351-1357
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3162255
Limit theorems for rank-one Lie groups
Alexander Gorodnik and Felipe A. Ramírez.
Proc. Amer. Math. Soc. 142 (2014), 1359-1369
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3162256
On joint numerical radius
Vladimir Müller.
Proc. Amer. Math. Soc. 142 (2014), 1371-1380
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3162257
Kaplansky Theorem for completely regular spaces
Lei Li and Ngai-Ching Wong.
Proc. Amer. Math. Soc. 142 (2014), 1381-1389
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3162258
Cofinal maximal chains in the Turing degrees
Wei Wang, Liuzhen Wu and Liang Yu.
Proc. Amer. Math. Soc. 142 (2014), 1391-1398
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3162259
Stochastic Perron’s method and verification without smoothness using viscosity comparison: Obstacle problems and Dynkin games
Erhan Bayraktar and Mihai Sîrbu.
Proc. Amer. Math. Soc. 142 (2014), 1399-1412
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3162260
A comparison of norm maps
Anna Marie Bohmann; with an appendix by Anna Marie Bohmann; Emily Riehl.
Proc. Amer. Math. Soc. 142 (2014), 1413-1423
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3162261
Genus one open books with non-left-orderable fundamental group
Yu Li and Liam Watson.
Proc. Amer. Math. Soc. 142 (2014), 1425-1435
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3162262
On the Morava K-theory of $M_{12}$
Björn Schuster.
Proc. Amer. Math. Soc. 142 (2014), 1437-1445
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3162263
The Kanenobu knots and Khovanov-Rozansky homology
Andrew Lobb.
Proc. Amer. Math. Soc. 142 (2014), 1447-1455
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3162264